# SDR SWAA2024061300421

- Difficulty date: June 10, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 38,717 hours, 18,097 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Pax Door Slide
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY SLIDE PACK PLASTIC COVER MISSING<[01] OK TO CONTINUE PER MEL 25-10-01. SP1B;[02] INSTALLED COVER ON FWD ENTRY DOOR SLIDE AS PER S.I.P.
